Hypoelliptic operators with characteristic variety of codimension two and the wave equation
Séminaire Équations aux dérivées partielles (Polytechnique) (1979-1980), Talk no. 11, 12 p.
@article{SEDP_1979-1980____A12_0,
     author = {Melrose, R. B.},
     title = {Hypoelliptic operators with characteristic variety of codimension two and the wave equation},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     note = {talk:11},
     zbl = {0468.35032},
     mrnumber = {600696},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1979-1980____A12_0}
}
Melrose, R. B. Hypoelliptic operators with characteristic variety of codimension two and the wave equation. Séminaire Équations aux dérivées partielles (Polytechnique) (1979-1980), Talk no. 11, 12 p. http://www.numdam.org/item/SEDP_1979-1980____A12_0/

[1] L. Boutet De Monvel: Hypoelliptic operators with double characteristics and related pseudodifferential operators. Comm. Pure Appl. 27 (1974), 585-639. | MR 370271 | Zbl 0294.35020

[2] C. Caratheodory: Variationsrechnung und partielle Differentialgleichnugen. Teubner, Berlin 1935. | JFM 61.0547.01 | Zbl 0011.35603

[3] J. Chazarain: Formule de Poisson pour les variétés riemanniennes. Invent. Math. 24 (1974), 65-82. | MR 343320 | Zbl 0281.35028

[4] J.J. Duistermaat and V.W. Guillemin: The spectrum of positive elliptic operators and closed bicharacteristics. Invent. Math. 29 (1975), 39-79. | MR 405514 | Zbl 0307.35071

[6] L. Hörmander: The spectral function of an elliptic operator. Acta Math. 121 (1968), 193-218. | MR 609014 | Zbl 0164.13201

[7] L. Hörmander: The Cauchy problem for differential equations with double characteristics. J. D'Analyse Math. 32 (1977), 118-196. | MR 492751 | Zbl 0367.35054

[8] V. Ia Ivrii and V.M. Petkov: Necessary conditions for the correctness of the Cauchy problem for non-strictly hyperbolic equations. Uspehi Mat. Nauk. 29 (1974), 3-70. | MR 427843 | Zbl 0312.35049

[9] P.D. Lax: Asymptotic solutions of oscillatory initial value problems. Duke Math. J. 24 (1957), 627-646. | MR 97628 | Zbl 0083.31801

[10] A. Menikoff and J. Sjöstrand: On the eigenvalues of a class of hypoelliptic operators. Math. Ann. 235 (1978), 55-85. The eigenvalues of hypoelliptic operators III - the non-semibounded case. J. d'Analyse Math. 35 (1979), 123-150, | MR 481627 | Zbl 0436.35065

[11] R.B. Melrose: The wave equation for a hypoelliptic operator with symplectic characteristics of codimension two. In preparation. | Zbl 0599.35139

[12] B. Lascar: Propagation des singularités pour des équations hyperboliques à caractéristique de multiplicité au plus double et singularités masloviennes. | Zbl 0506.35067

[13] B. Helffer: Sur l'hypoellipticité des opérateurs pseudodifférentiels à caractéristiques multiples (perte de 3/2 dérivées). Math. Ann. 217 (1975) 165-188.

[14] A. Grigis: Propagation des singularités pour des opérateurs pseudodifférentiels à caractéristiques doubles (to appear). | Numdam | MR 546643 | Zbl 0494.35088